MAUDE Adverse Event Report: WALKMED TECHNOLOGIES WALKMED; RESERVOIR BAG

WALKMED TECHNOLOGIES WALKMED; RESERVOIR BAG
Model Number IPR 150
Medical Device Problem Code Precipitate in Device or Device Ingredient (1478)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Facility called hotline to report that they have a bag with "particles" in it.No pictures were provided and bag was disposed of so could not be returned.The rest of the bags in that lot have been isolated and put to the side, walkmed requested these bags and has recieved them.There was no patient impact since the particulate was identified in the bag during setup.
 
Additional Manufacturer Narrative
Only 2 bags remained in the lot for return, both bags where inspect by walkmed and no particulate was found.Additionally there is no remaining material of this lot at the walkmed facility for containment or investigation.The inspection and pictures of the 2 parts recieved are captured in the walkmed qms under capa 2226.

Brand Name
WALKMED
Common Device Name
RESERVOIR BAG
Manufacturer (Section D)
WALKMED TECHNOLOGIES
14190 e. jewell ave
suite 10
aurora CO 80012
Manufacturer (Section G)
WALKMED TECHNOLOGIES
14190 e. jewell ave
suite 10
aurora CO 80012
Manufacturer Contact
thomas assante
14190 e. jewell ave
suite 10
aurora, CO 80012
7203514944
MDR Report Key18427805
Report Number3000204189-2023-00001
Device Sequence Number7743262
Product Code FPA
UDI-Device Identifier10859695006050
UDI-Public(01)10859695006050(17)270819(10)20822500
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K870524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPR 150
Device Catalogue Number204821
Device Lot Number20622505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown